MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G156
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional pertinent information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited left ventricular shock impedance measurements of greater than 200 ohms.Technical services (ts) recommended programming changes.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited left ventricular shock impedance measurements of greater than 200 ohms.Technical services (ts) recommended programming changes.This device remains in service.No adverse patient effects were reported.Additional information was received that the health care professional (hcp) recommended the patient undergo a lead revision.The patient is thinking about it and will follow-up with their hcp once they have decided how they would like to proceed.At this time, this device remains in service.No adverse patient effects were reported.

Brand Name
DYNAGEN? X4 CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23064478
Report Number2124215-2025-64887
Device Sequence Number10044302
Product Code NIK
UDI-Device Identifier00802526534669
UDI-Public(01)00802526534669(17)191124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/24/2019
Device Model NumberG156
Device Catalogue NumberG156
Device Lot Number378964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date09/16/2025
Date Device Manufactured01/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale